The regularized free fall I. index computations

This document is embargoed until:

2022/12/06

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Urs FrauenfelderGND, J. Weber
URN:urn:nbn:de:bvb:384-opus4-916645
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/91664
ISSN:1061-9208OPAC
ISSN:1555-6638OPAC
Parent Title (English):Russian Journal of Mathematical Physics
Publisher:Pleiades Publishing Ltd
Place of publication:New York
Type:Article
Language:English
Year of first Publication:2021
Embargo Date:2022/12/06
Publishing Institution:Universität Augsburg
Release Date:2022/01/11
Tag:Mathematical Physics; Statistical and Nonlinear Physics
Volume:28
Issue:4
First Page:464
Last Page:487
DOI:https://doi.org/10.1134/s1061920821040063
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Analysis und Geometrie
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):Deutsches Urheberrecht